# SDR AALA202205067542

- Difficulty date: April 23, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,210 hours, 35,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2388
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 45,189 hours, 27,888 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 13WL INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202204257542: REPLACED EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38. ** (CLOSED)
